New York, NY
A 55-year-old female asked:
From april 2013, 75mg dothiepin. from oct 2013, 37.5mg. have severe dry eyes 1 month ago. doc said it's blepharitis. is it side effect of dothiepin?
1 doctor answer • 1 doctor weighed in
Ophthalmology 54 years experience
Can be: Dethepin has been known to induce mouth and eye dryness. It is usually mild but those who have dryness to begin with can have more dryness added on. You say it is severe which is a hint that you might want to bring this up with the physician who initially prescribed dothepin.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Jun 6, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.